My pdoc reduced me from 150 to 75 mg of Effexor a week ago, with the goal of reducing to 37.5 next month and then off. (I am trying to get pregnant.) I have heard that this is a real bear to do, and I am experiencing some of the symptoms, like the brain zaps. I also feel like my brain is pretty much made of scrambled eggs - can't hold on to a thought or read or focus. Is that withdrawals or something else? What are your experiences? I read to increase Omega-3s, but it's not helping.
Posts You May Be Interested In
Most people with copd also have anxiety.....Dr.suggested taking meds for it.....does it help? Just wondering....
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...